arrow
Volume 28, Number 4
Previous Issue Next Issue

J. Comp. Math., 28 (2010), pp. 429-429.

Full PDF 1421 23453 Abstract

Irene M. Gamba & Sri Harsha Tharkabhushanam

10.4208/jcm.1003-m0011

J. Comp. Math., 28 (2010), pp. 430-460.

Preview Full PDF 1910 22750 Abstract

Roberto Ferretti

10.4208/jcm.1003-m0012

J. Comp. Math., 28 (2010), pp. 461-473.

Preview Full PDF 2169 21908 Abstract

Adam M. Oberman

10.4208/jcm.1003-m0013

J. Comp. Math., 28 (2010), pp. 474-488.

Preview Full PDF 2097 22115 Abstract

J.-D.Benamou, Songting Luo & Hongkai Zhao

10.4208/jcm.1003-m0014

J. Comp. Math., 28 (2010), pp. 489-516.

Preview Full PDF 2168 22430 Abstract

Ajeet Kumar & Alexander Vladimirsky

10.4208/jcm.1003-m0015

J. Comp. Math., 28 (2010), pp. 517-551.

Preview Full PDF 2165 21755 Abstract

Susana Serna & Jianliang Qian

10.4208/jcm.1003-m0016

J. Comp. Math., 28 (2010), pp. 552-568.

Preview Full PDF 2115 21802 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard